Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Remarks about uniform boundedness of rational points over function fields


Author: Lucia Caporaso
Journal: Trans. Amer. Math. Soc. 355 (2003), 3475-3484
MSC (2000): Primary 14H05, 14H10
DOI: https://doi.org/10.1090/S0002-9947-03-03323-3
Published electronically: May 29, 2003
MathSciNet review: 1990159
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove certain uniform versions of the Mordell Conjecture and of the Shafarevich Conjecture for curves over function fields and their rational points.


References [Enhancements On Off] (What's this?)

  • [Ab] D. Abramovich: Uniformity of stably integral points on elliptic curves, Inventiones Math. 127, 307-317 (1997). MR 98d:14033
  • [AV] D. Abramovich and J. F. Voloch: Lang's conjectures, fibered powers, and uniformity, New York J. Math. 2, 20-34 (1996) MR 97e:14031
  • [Ar] S. Ju. Arakelov: Families of algebraic curves with fixed degeneracies, Izv. Akad. Nauk. SSSR Ser. Mat. 35, 1269-1293 (1971). MR 48:298
  • [BD] T. Bandman and G. Dethloff: Estimates of the number of rational mappings from a fixed variety to varieties of general type, Ann. Inst. Fourier (Grenoble) 47 (1997), no. 3, 801-824. MR 98h:14016
  • [BM] T. Bandman and D. Markushevich: On the number of rational maps between varieties of general type, J. Math. Sci. Univ. Tokyo 1 (1994), no. 2, 423-433. MR 96c:14012
  • [B] A. Beauville: Exposé No. 6 in Séminaire sur les pinceaux des courbes de genre au moins deux, Astérisque 86 (1981). MR 83c:14020
  • [C] L. Caporaso: On certain uniformity properties of curves over function fields, Preprint, AG/9906156, Compositio Mathematica 130 (2002), 1-19. MR 2003a:14038
  • [CHM] L. Caporaso, J. Harris, and B. Mazur: Uniformity of rational points, J. Amer. Math. Soc. 10 (1997), 1-35. MR 97d:14033
  • [DF] M. De Franchis: Un teorema sulle involuzioni irrazionali, Rend. Circ. Mat. Palermo 36 (1913), 368.
  • [HM] J. Harris and I. Morrison: Moduli of curves, Graduate Texts in Mathematics 187, Springer-Verlag, New York, 1998. MR 99g:14031
  • [HMu] J. Harris and D. Mumford: On the Kodaira dimension of the moduli space of curves, Inventiones Math. 67 (1982), 23-88. MR 83i:14018
  • [KO] S. Kobayashi and T. Ochiai: Meromorphic mappings onto compact complex spaces of general type, Inventiones Math. 31 (1975), 7-16. MR 53:5948
  • [Md] M. Martin-Deschamps: Conjecture de Shafarevich pour les corps de fonctions sur ${Q}$, Astérisque No. 127, Appendice à l'exposé IX (1985), 256-259.
  • [Ma] Y. Manin: Rational points of algebraic curves over function fields, Izv. Akad. Nauk. SSSR Ser. Mat. 27 (1963), 1395-1440. MR 28:1199
  • [Mi] Y. Miyaoka: Themes and variations on inequalities of Chern classes, Sugaku 41 (1989), 193-207. MR 91j:14003
  • [Pa] P. Pacelli: Uniform boundedness for rational points, Duke Math. J. 88 (1997), 77-102. MR 98b:14020
  • [P] A. N. Parshin: Algebraic curves over function fields, Izv. Akad. Nauk. SSSR Ser. Mat. 32 (1968), 1191-1219. MR 41:1740
  • [S] L. Szpiro: Exposé No. 3 in Séminaire sur les pinceaux des courbes de genre au moins deux, Astérisque 86 (1981). MR 83c:14020

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14H05, 14H10

Retrieve articles in all journals with MSC (2000): 14H05, 14H10


Additional Information

Lucia Caporaso
Affiliation: Department of Mathematics, Università degli Studi Roma III, Largo San Leonardo Murialdo 1, 00146 Rome, Italy
Email: caporaso@mat.uniroma3.it

DOI: https://doi.org/10.1090/S0002-9947-03-03323-3
Received by editor(s): January 10, 2001
Received by editor(s) in revised form: September 24, 2001
Published electronically: May 29, 2003
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society